# SDR AALA20150124004

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 79,824 hours, 12,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING ESCAPE LIGHT IS BURNED OUT.  R & R OVERWING ESCAPE LIGHT LAMP.
